# SDR SWAA950095

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND FUSELAGE SKIN CRACK INDICATIONS  AT THE FOLLOWING LOCATIONS:  BS 380, 381, 400 TO 431, 450 TO 461, 490, 500, 500 PLUS 1, AND 500A TO 500B, STRINGER 10L.  REPAIRED PER TRAMCO EWO 95-0058.
